MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD VIDEO DRAPE 5IN - 96IN; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD VIDEO DRAPE 5IN - 96IN; SURGICAL DRAPES AND PACKS
Model Number 51739
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample was not available for evaluation.O&m halyard, inc.Is the initial importer and repackager/relabeller establishment of the halyard video drape 5in - 96in.The complaint product is manufactured by exact medical manufacturing, inc (fda registration number (b)(4).A supplier corrective action (scar) was submitted to the manufacturer on may 24,2024.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
Customer reported that the node navigator was properly draped and secured with video drape.During right seed localized partial mastectomy procedure, it was noted by the surgeon that the perforated end of the video drape was separated.This caused the probe to be exposed.The procedure was extended due to having to reestablish sterile field and re-wrap the probe with drape.Staff have started relocating the probe end to another location and securing with the sterile tape provided in the drape kit.
 
Additional Manufacturer Narrative
* correction report: added related report number (b)(4) in h10 for medwatch received, this was omitted in error on initial report submission.* a follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-ghc-24-00315.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
An actual sample or defect photo was not available.The device history record was reviewed and confirmed product was manufactured according to approved specifications.Investigation of incident found end-user was not utilizing this drape correctly.The perforated tip is meant to be removed and is not intended to serve as a sterile barrier.An o&m sales teammate is working with the customer to provide them further education on the correct drape for the intended use they are seeking.This is the first and only product complaint on this product since sales initiated in 2022.There is no trend for this issue.Complaints are monitored on a monthly basis to identify any complaint trends which require corrective action, at this time this incident appears isolated.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD VIDEO DRAPE 5IN - 96IN
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
EXACT MEDICAL MANUFACTURING, INC
21# qingjiang road
changzhou,jiangsu, china 21300 0
CH   213000
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19557214
Report Number3014421917-2024-00004
Device Sequence Number4812093
Product Code KKX
UDI-Device Identifier10680651517392
UDI-Public10680651517392
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
Report Date (Section F) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51739
Device Catalogue Number105173980
Device Lot Number2202E197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2024
Event Location Hospital
Date Report to Manufacturer05/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/24/2024
08/13/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/02/2024
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/18/2024